# SDR DXTA2016062906262

- Difficulty date: June 29, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 11,223 hours, 5,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: SEEABOVE
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE ON LT FLAP TRACK FITTINGS A, B, C, D AND RT FLAP TRACK FITTINGS A, B, C, D.  REQUESTED ENGINEERING DISPOSITION FOR REPAIRS. REMOVED CORROSION AND NDT AS REQUIRED.  REPLACED UPPER/LOWER FITTINGS AND TRACKS THAT WERE OUT OF LIMITS AND INSTALLED REPAIR BUSHINGS AS REQUIRED. WORK DONE IAW DWGS 1159W20014, 1159W20223, 1159W40003, SE45811104 AND WORK ORDER CS467799.
